MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BASIN PACK

MEDLINE INDUSTRIES, LP MEDLINE; BASIN PACK
Catalog Number DYNJ53267A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, the raytec was not staying intact when used and all fragments were recovered from within the surgical site.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2026, the raytec was not staying intact when used and all fragments were recovered from within the surgical site.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved a trend analysis, an analysis of production records, an analysis of information provided by the user/third party, and confirmation that the device was not returned.The investigation identified a usage problem and the cause was traced to the user.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
BASIN PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
MDR Report Key24569971
Report Number1423395-2026-00041
Device Sequence Number12850919
Product Code LRO
UDI-Device Identifier10889942610013
UDI-Public10889942610013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ53267A
Device Lot Number25LBF384
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown